MathSciNet Relay Station
MathSciNet bibliographic data
MR2418243 (2009c:60013) 60C05 (11K31 60J10)
Angel, Omer; Peres, Yuval; Wilson, David B. Card shuffling and Diophantine approximation. Ann. Appl. Probab. 18 (2008), no. 3, 1215–1231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement